Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
    Libido drops steeply in the fall/winter
    avatar
    An_254277 posted:
    For the last few years I've noticed a steep drop in my libido around fall. This continues through the winter and then it comes roaring back in the spring. The difference is substantial and it's been impacting my performance.

    I eat well and I exercise 2-3 times a week, so I don't think my health is a factor. I do drink, but it's only 1-2 beers several nights a week.

    Anyone else have this problem? If so, could Viagra or Cialis help here? I'm in my early 30s so this is definitely sooner than I thought I'd need them.
    Reply
     
    avatar
    sluggo45692 responded:
    You may also notice a greater desire to sleep and eat comfort foods. You may be suffering from the decrease of sun light. It happens alot, due to the shorter days and colder weather. Your also more depressed and moody during this time. Some solutions are sunlamps and tanning beds. Check with your doctor or a nutritionist to see if some vitamins and herbs may help.
    Your libido is affected by your moods. Fall and winter we, as human beings, are more depressed and don't want to do things. Spring and summer are the seasons of life and you have to make the rest of the year more meaningful and exciting. Good Luck
     
    avatar
    wesker replied to sluggo45692's response:
    I haven't noticed a change in my mood and I've been eating pretty healthy (although I haven't been too good about resisting cupcakes when they're brought into the office). I ordered a sunlamp (it was suggested a long time ago by a therapist), I'll see if it makes a difference.
     
    avatar
    georgemed222 responded:
    Every man is different, so this may be your body's version of seasonal affective disorder. If so, you can either learn to adjust to it or seek either medical or mental health assistance: a doctor may prescribe an erectile aid, although at your age that may seem to be jumping the gun. A mental health professional might be able to help you discover deeper reasons for the issue and suggest strategies for overcoming it. On the physical front, it's also just a good idea to ensure you are keeping your penis in optimal physical health; try adding a top flight penis nutrient cream (health professional recommend Man1 Man Oil) to your daily regimen. Look for a cream that contains L-arginine, an enzyme that helps blood vessels to expand and increases blood flow capabilities.


    Spotlight: Member Stories

    i take no medications. im only 39 years old and very sexual with my wife. but my ejaculation is almost nothing? i know im getting older but this just...More

    Helpful Tips

    Anal issue
    I've had this pain on the outer region of my anal, it have tried to ignore it but the pain has been persistent. I recently researched what ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.